Information Journal Paper
APA:
CopySAFARI, ABD ALREZA, & ALAH TAVAKOLI, Y.. (2008). ON THE SOLVABILITY OF DOWNWARD CONTINUATION PROBLEM IN GEOID COMPUTATIONS WITHOUT APPLYING STOKES FORMULA. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), 42(3 (113)), 339-352. SID. https://sid.ir/paper/14234/en
Vancouver:
CopySAFARI ABD ALREZA, ALAH TAVAKOLI Y.. ON THE SOLVABILITY OF DOWNWARD CONTINUATION PROBLEM IN GEOID COMPUTATIONS WITHOUT APPLYING STOKES FORMULA. JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN)[Internet]. 2008;42(3 (113)):339-352. Available from: https://sid.ir/paper/14234/en
IEEE:
CopyABD ALREZA SAFARI, and Y. ALAH TAVAKOLI, “ON THE SOLVABILITY OF DOWNWARD CONTINUATION PROBLEM IN GEOID COMPUTATIONS WITHOUT APPLYING STOKES FORMULA,” JOURNAL OF FACULTY OF ENGINEERING (UNIVERSITY OF TEHRAN), vol. 42, no. 3 (113), pp. 339–352, 2008, [Online]. Available: https://sid.ir/paper/14234/en